# SDR DL757071238

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 56,572 hours, 26,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Punctured
- Location: Bs 1696 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PUNCTURED AT STA 1696 ABOVE STR 29L.  SKIN CUTOUT AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED.
